Existence and convergence of the expansion in the asymptotic theory of elastic thin plates
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 3, p. 371-391
@article{M2AN_1991__25_3_371_0,
     author = {Paumier, J.-C.},
     title = {Existence and convergence of the expansion in the asymptotic theory of elastic thin plates},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {3},
     year = {1991},
     pages = {371-391},
     zbl = {0759.73034},
     mrnumber = {1103094},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_3_371_0}
}
Paumier, J.-C. Existence and convergence of the expansion in the asymptotic theory of elastic thin plates. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 3, pp. 371-391. http://www.numdam.org/item/M2AN_1991__25_3_371_0/

[1] F. Brezzi (1974) : On the existence uniqueness and approximation of saddle point problems arising from Lagrangian multipliers, R.A.I.R.O., R2, 129-151. | Numdam | MR 365287 | Zbl 0338.90047

[2] P. G. Ciarlet (1980) : A justification of the von Kármán equations. Arch. Rat. Mech. Anal. 73, 349-389. | MR 569597 | Zbl 0443.73034

[3] P. G. Ciarlet, P. Destuynder (1979) : A justification of the two-dimensional linear plate model. J. Mécanique 18, 315-344. | MR 533827 | Zbl 0415.73072

[4] P. G. Ciarlet, S. Kesavan (1980) : Two dimensional approximations of three dimensional eigenvalues in plate theory. Comp. Methods Appl. Mech. Eng. 26, 149-172. | MR 626720 | Zbl 0489.73057

[5] P. G. Ciarlet, J.-C. Paumier (1986) : A justification of the Marguerre - von Kármán equations. Comp. mech. 1, 177-202. | Zbl 0633.73069

[6] P. Destuynder (1980) Sur une justification des modèles de plaques et de coques par les méthodes asymptotiques. Thesis, Université P. et M. Curie, Paris.

[7] P. Destuynder (1981) Comparaison entre les modèles tridimensionnels et bidimensionnels de plaques en élasticité. RAIRO An. Num. 15, 331-369. | Numdam | MR 642497 | Zbl 0479.73042

[8] J.-L. Lions (1973) Perturbation singulière dans les problèmes aux limites et en contrôle optimal. Lecture notes in maths 323, Berlin, Heidelberg, New-York : Springer. | MR 600331 | Zbl 0268.49001

[9] J. C. Paumier (1985) Analyse de certains problèmes non linéaires, modèles de plaques et de coques. Thesis, Université P. et M. Curie

[10] J. C. Paumier (1990) Existence Theorems for Non Linear Elastic Plates with Periodic Boundary Conditions, Journal of Elasticity, 23, 233-252. | MR 1074678 | Zbl 0738.73038

[11] A. Raoult (1985) Constructiond'un modèle d'évolution de plaques, Annali di Matematica Pura et Applicata CXXXIX, 361-400. | MR 798182 | Zbl 0596.73033

[12] K. O. Friedrichs, R. F. Dressler (1961) A boundary-layer theory for elastic plates, Comm. Pure Appl. Maths. 14, 1-33. | MR 122117 | Zbl 0096.40001

[13] A. L. Goldenveizer Derivation of an approximate theory of bending of a plate by the method of asymptotic integration of the equations of the theory of elasticity, Prikl. Mat. Mech. 26, 668-686 (English translation J. Appl. Math. Mech. (1964), 1000-1025). | MR 170523 | Zbl 0118.41603